# SDR AALA202408130493

- Difficulty date: August 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 45,123 hours, 18,925 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036SD
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR STRUCTURE BREAK ASSEMBLY PANEL AT STA 540, FROM RBL 0 TO RBL 24. REPLACED BREAK ASSEMBLY PANEL PER SRM 51-40-02-0G.
